# SDR TRBA2007080

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 27,250 hours, 25,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT BASE OF MAIN CABIN DOOR IS BURNED OUT, EXTERNAL FLOOD LIGHT.  REPLACED BULB ON MAIN CABIN DOOR EMERGENCY LIGHT ASSY.  PERFORMED OPERATIONAL CHECK AND FOUND WORKING PROPERLY PER M/M 33-50-00.
